# SDR ABXA070236

- Difficulty date: June 29, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,927 hours, 37,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT DID NOT ILLUMINATE WHEN EMERGENCY TEST SWITCH WAS DEPRESSED.  FOUND WIRES TO EXIT LIGHT NOT ATTACHED.  CHECKED AND ATTACHED WIRES, OPS CHECKED GOOD IAW BOEING MM.
